# SDR UALA2012010300062

- Difficulty date: December 30, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 64,510 hours, 23,807 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap Pdu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILED ALTERNATE EXTEND TEST.  RIGHT NEEDLE GOES TO APPROXIMATELY 12 DEGREES WHEN KNOB TURNED TO 1 DEGREE POSITION.  TEST THAT FAILS IS JOB CARD 5-5010-B STEP 6D3.  THE REST OF TEST PASSED.  CHANGED RELAY K1024 4.  SWAPPED & RETURNED FSEU2 AND FSEU3.  REPLACED AND RETURNED ORIGINAL FSEU1.  ALL NO HELP.  CLEANED AND SECURED PDU POSITION SENSOR, OPERATED ALT FLAPS FEW TIMES, OP CHECK OK.
